MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NAVIGATOR HD; ENDOSCOPIC ACCESS OVERTUBE, GASTROENTEROLOGY-UROLOGY

BOSTON SCIENTIFIC CORPORATION NAVIGATOR HD; ENDOSCOPIC ACCESS OVERTUBE, GASTROENTEROLOGY-UROLOGY
Model Number M0062502220
Medical Device Problem Codes Peeled/Delaminated (1454); Defective Device (2588); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block b3: date of event was approximated to (b)(6) 2023 based on the date the manufacturer became aware of the event.Block h6: imdrf device code a040506 captures the reportable event of sheath peeled.
 
Event or Problem Description
It was reported to boston scientific corporation that a navigator hd access sheath was used during a procedure performed on an unknown date.During the procedure, a portion of the sheath towards the middle still feels stick and not coated after the coating was activated.Additionally, after a few back and forth passes, it was noticed that the coating on the sheath started to flake off.The procedure was completed with another navigator hd access sheath.Note: a photo submitted by the customer shows that the coating of the outer sheath was not activated in several sections.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block b3: date of event was approximated to 07/01/2023 based on the date the manufacturer became aware of the event.Block h2: additional information: block b5 (describe event or problem) and block h6 (imdrf device code) have been updated to capture that this event will no longer be reportable based on the additional information received on august 21, 2023.
 
Event or Problem Description
It was reported to boston scientific corporation that a navigator hd access sheath was used during a procedure performed on an unknown date.During the procedure, a portion of the sheath towards the middle still feels stick and not coated after the coating was activated.Additionally, after a few back and forth passes, it was noticed that the coating on the sheath started to flake off.The procedure was completed with another navigator hd access sheath.Note: a photo submitted by the customer shows that the coating of the outer sheath was not activated in several sections.There were no patient complications reported as a result of this event.Additional information received on august 2, 2023.It was reported that it was the hydrophilic coating that flake off.

Brand Name
NAVIGATOR HD
Common Device Name
ENDOSCOPIC ACCESS OVERTUBE, GASTROENTEROLOGY-UROLOGY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key17435783
Report Number3005099803-2023-04143
Device Sequence Number15674675
Product Code FED
UDI-Device Identifier08714729837978
UDI-Public08714729837978
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K140323
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/26/2025
Device Model NumberM0062502220
Device Catalogue Number250-222
Device Lot Number0031309505
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/05/2023
Supplement Date Received by Manufacturer08/03/2023
Initial Report FDA Received Date08/01/2023
Supplement Report FDA Received Date08/15/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown